4 days ago I experienced light bleeding discharge from my vagina. This has stopped but right after, my right upper thigh has been cramping and experimenting a sharp pain for 2 days. This has also stopped today. I am also discharging black stools.
40 years experience
Ask Free Question
You should get yourself examined by gynaecologist. It may be infection so may have to take some antibiotics. Blackish stool may have to be examined and diseases like piles are to be ruled out.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Cramping treatment